# SDR QXEA2015062700343

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4083
- Aircraft time: 28,886 hours, 29,759 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16177AD
- Part serial: 406
- Condition: Malfunctioned
- Location: Right
- Part time: 28,749 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING THROUGH APPROXIMATELY 5800, PUSHER SYS FAIL CAUTION LIGHT ILLUMINATED.  DIVERTED LANDING UNEVENTFUL.  INSPECTED AND FOUND R AOA A-C BREAKER TRIPPED.  R & R RT AOA TRANSDUCER IAW AMM 27-33-26-000-801 AND 27-33-26-400-801 LLM RTS C/W T/C 6273302 AND 6273301.  RETURNED TO SERVICE.
